Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Bellettini - L. Mugnai

On the approximation of the elastica functional in radial symmetry

created on 26 Jul 2004
modified by belletti on 23 Dec 2005

[BibTeX]

Published Paper

Inserted: 26 jul 2004
Last Updated: 23 dec 2005

Journal: Calc. Var. Partial Differential Equations
Volume: 24
Pages: 1-20
Year: 2005

Abstract:

We prove a result concerning the approximation of the elastica functional with a sequence of second order functionals, under radial symmetry assumptions. This theorem is strictly related to a conjecture of De Giorgi \cite{De:90}.

Credits | Cookie policy | HTML 5 | CSS 2.1